MAUDE Adverse Event Report: FHC, INC. FHC WAYPOINT STEREOTACTIC SYSTEM; STEREOTACTIC INSTRUMENT

FHC, INC. FHC WAYPOINT STEREOTACTIC SYSTEM; STEREOTACTIC INSTRUMENT
Model Number MP-KIT-P-ED-00598
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Physician stated that he had a safety concern regarding the fhc multi oblique dual trajectory platform targeting guides: "in our or the other day, despite having done many of these cases, the wrong number was read-out (biopsy depth rather than target depth), resulting in a placement that was 1cm too deep.Fortunately, no injury resulted (the tip was in a csf space), but there was the real possibility of disaster.I would recommend that you either 1) remove the biopsy depth column and simply note separately that biopsy depth is 10mm further (something that should be obvious to anyone, anyway), or else 2) simply write in that column "+10mm".This issue was due to user error, the depth sheet was correct and displayed as it was intended to.

Brand Name
FHC WAYPOINT STEREOTACTIC SYSTEM
Common Device Name
STEREOTACTIC INSTRUMENT
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
MDR Report Key10756146
Report Number3002250546-2020-00005
Device Sequence Number19704582
Product Code HAW
UDI-Device Identifier00873263005989
UDI-Public00873263005989
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-ED-00598
Device Catalogue NumberMP-KIT-P-ED
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1